# SDR ASAA9980153

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0105606004
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THREE EMERGENCY FLOOR TRACK RED LIGHTS AT THE OVERWING EXITS WERE FOUND INOPERATIVE.  REPLACED DEFECTIVE LAMP MODULE AND OPERATED NORMALLY.  (M)
